Positive implicative BE-filters of BE-algebras based on Lukasiewicz fuzzy sets

Document Type : Original Article


Department of Mathematics Education, Gyeongsang National University, Jinju 52828, Korea


Lukasiewicz fuzzy set is applied to positive implicative filter of BE-algebra. The notion of positive implicative Lukasiewicz
fuzzy BE-filters is introduced, and its properties are investigated. The relationship between fuzzy positive implicative BE-filter and positive implicative Lukasiewicz fuzzy BE-filter is discussed, and conditions under which Lukasiewicz fuzzy BE-filter can be positive implicative Lukasiewicz fuzzy BE-filter are explored. Characterizations of positive implicative Lukasiewicz fuzzy BE-filter are provided. Conditions for Lukasiewicz fuzzy set to be positive implicative Lukasiewicz fuzzy BE-filter are considered. Conditions are found where E-set, q-set, and O-set of the Lukasiewicz fuzzy set can be positive implicative BE-filter. 


[1] S.S. Ahn, Y.H. Kim, K.S. So, Fuzzy BE-algebras, Journal of Applied Mathematics and Informatics, 29 (2011), 1049–1057. DOI:10.14317/jami.2011.29.3 4.1049.
[2] S.S. Ahn, K.S. So, On ideals and upper sets in BE-algebras, Scientiae Mathematicae Japonicae, 68(2) (2008), 279–285.
[3] G. Dymek, A. Walendziak, Fuzzy filters of BE-algebras, Mathematica Slovaca, 63 (2013), 935–946. DOI: 10.2478/s12175-013-0145-y.
[4] Y.B. Jun, Lukasiewicz fuzzy subalgebras in BCK-algebras and BCI-algebras, Annals of Fuzzy Mathematics and Informatics, 23(2) (2022), 213–223. DOI:10.30948/afmi.2022.23.2.213.
[5] Y.B. Jun, S.S. Ahn, Lukasiewicz fuzzy BE-algebras and BE-filters, European Journal of Pure and Applied Mathematics, 15(3) (2022), 924–937. DOI:10.29020/nybg.ejpam.v15i3.4446.
[6] Y.B. Jun, K.J. Lee, S.Z. Song, Fuzzy ideals in BE-algebra, Bulletin of the Malaysian Mathematical Sciences Society, 33(1) (2010), 147–153.
[7] H.S. Kim, Y.H. Kim, On BE-algebras, Scientiae Mathematicae Japonicae, 66 (2007), 113–116.
[8] P.M. Pu, Y.M. Liu, Fuzzy topology I, Neighborhood structure of a fuzzy point and Moore-Smith convergence, Journal of Mathematical Analysis and Applications, 76 (1980), 571–599.
[9] A. Rezaei, A. Borumand Saeid, On fuzzy subalgebras of BE-algebras, Afrika Matematika, 22 (2011), 115–127. DOI:10.1007/s13370-011-0011-4.
[10] M. Sambasiva Rao, Positive implicative filters of BE-algebras, Annals of Fuzzy Mathematics and Informatics, 7(2) (2014), 263–273.
[11] S.Z. Song, Y.B. Jun, Lukasiewicz fuzzy positive implicative ideals in BCK-algebras, Journal of Algebraic Hyperstructures and Logical Algebras, 3(2) (2022), 47–58. DOI:10.52547/HATEF.JAHLA.3.2.4.